Jump to content

More digestive issue questions


Recommended Posts

Last time I posted about the terrible nausea and "gurgly" feelings I was having, I got lots of great suggestions.

 

Eat yogurt, eat saltines with my doses, ginger tea, probiotics, simethicone (Gas-X chewables), etc.

 

Well, since then, I believe I have narrowed my problem down a bit -- I think it's intestinal gas -- but now what to do about it.

 

This morning I took Gas-X chewables right after my morning dose, and it actually helped some.

 

Here's my question, does anyone know if any of the following would interfere with my benzos at all (like their metabolism, potentcy, etc.):

1)  Gas-X with every morning dose (if I don't take it at the same time as the benzo, it doesn't work)

2)  Beano -- I believe this is an enzyme (in liquid form) that is supposed to help reduce gas.  Could I put a drop in my first morning tiration dose?  I think they might have Beano capsules too if that makes a difference.

3)  Probotics -- which is the best one for gas?  There are so many.  I once took "Digestive Advantage", but it revved up my withdrawal symptoms --probably because it had other ingredients in it.  I would prefer a probiotic that had few ingredients and was known to help with gas -- not just constipation and diarrhea.

 

I did not know that there were so many other people suffering digestive issues due to benzos, but now I do.  I'm hopiing to get some specific advice , especially  about probiotics.  I would be so grateful.  I'm really feeling miserable every morning (after my first dose.)

Thanks,

T

Link to comment
Share on other sites

×
×
  • Create New...